Jump to content

Photo

Advice On Tretinoin

tretinoin retin a

No replies to this topic

#1 tanna23

tanna23

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 120
    Blog Entries: 29
    Likes: 24
About Me
  • Gender:Female
  • Interests:Getting the clearest skin possible on my face, chest and back before my wedding next year. I don't want a single pimple or a single mark anywhere on my body.
  • Joined: 14-June 13

Achievements

     

Posted 16 February 2014 - 11:28 PM

I've been using tretinoin 0.5% for just over 3 months now and my acne is now the worst it's ever been. It's been getting progressively worse over the past three weeks or so. I don't think this is an initial breakout since I've had two since starting tretinoin. This is also just getting worse and worse as the days go by and the only place that isn't actually covered with pimples is my nose.
It's made my skin really thin and shiny looking but it feels dry and tight even though I moisturize. My doctor wants me to stay on it for another two to three months before he can really assess whether or not it's working.
Has anyone had such a horrible time using retin-a? Do you think that I should continue since it's only been getting worse? I'm now also breaking out in cysts. Before using this I would get one cyst every 3 months or so.
I really just want your opinions. I don't know what to do. What would you do?




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users